# SDR SWAA2022111069025

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N1803U
- Make and model: Boeing 737-8
- Aircraft serial: 60226
- Aircraft time: 538 hours, 297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OUTER FA FLASHLIGHT WILL NOT CHARGE / [01] REMOVED AND REMOVED AIR LIGHT FLASHLIGHT ASSY I/A/W AMM 25-64-00
